RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Issue 1  


Certain properties of nondegenerate superpositions in $P_k$
E. Yu. Zakharova, S. V. Yablonskii
3
On the Cantor–Lebesgue theorem for double trigonometric series
S. B. Stechkin
13
Determination of the jump of a function of bounded $p$-variation by its Fourier series
B. I. Golubov
19
A property of a system of functions close to exponential functions
L. A. Leont'eva
29
A periodic in the mean extension and bases of exponential functions in $L^p(-\pi,\pi)$
A. M. Sedletskii
37
Approximation by splines and smooth bases in $C(0, 2\pi)$
Yu. N. Subbotin
43
Bounded torsion of elliptic curves
V. A. Dem'yanenko
53
A difference-scheme with error $O(\tau^2+|h|^2)$ for a Navier–Stokes system
E. G. D'yakonov, D. Kaushilaite
59
On the modulus of continuity of the solution to the Dirichlet problem at a regular boundary point
A. A. Novruzov
67
On operators generating conditional bases in a Hilbert space
A. M. Olevskii
73
Covering convex solids by greater homotheties
P. S. Soltan
85
On the imbedding problem for local fields
B. B. Lur'e
91
On the imbedding of semigroup identities in infinite irreducible sets
E. S. Lyapin
95
On obtaining close estimates in the approximation of functions of many variables by sums of functions of a fewer number of variables
M. B. A. Babaev
105

Doctoral theses
Diophantine representation of enumerable predicates
Yu. V. Matiyasevich
115
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019